# SDR SWAA2013120923087

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 60,096 hours, 48,828 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER STAB SKIN AT AFT SPAR CRACKED.  MEASURES 1.9 INCHES & IS 60 INCHES OTBD OF FUSELAGE.  REPAIRED SKIN IAW SRM.
